Is Benylin Cold and Flu Day and Night Max Strength Capsules GERD Friendly?

No. This product is not GERD friendly free as it lists 1 ingredient that contains GERD friendly.

Why it's not GERD friendly

  • paracetamol 500| caffeine 25&amp

paracetamol 500| caffeine 25&amp

Dietitian note

Caffeine can exacerbate GERD symptoms in some individuals. It can relax the Lower Esophageal Sphincter (LES) - this muscle acts as a barrier between the esophagus and stomach. When relaxed, it can allow stomach acid to flow back up into the esophagus, leading to heartburn Caffeine can also increase the production of stomach acid, further irritating the already inflamed esophageal lining.

Note by Team Spoonful, Clinical nutrition experts

Keep checking with Spoonful

Explore available ingredient explanations and check other groceries against your dietary needs.

Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Each Day Capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg

Check Benylin Cold and Flu Day and Night Max Strength Capsules against your own diets in the app.

Where to buy

Benylin Cold and Flu Day and Night Max Strength Capsules is available at 1 retailer

Ocado

About this product

Unknown · Capsule

Flavor
Neutral
Texture
Soft
Commonly used for
On The Go